# SDR YENA2023102001276

- Difficulty date: October 18, 2023
- Submitted: October 20, 2023
- Operation: Air carrier
- Aircraft: N4076J
- Make and model: Airbus A321-271N
- Aircraft serial: 11513
- Aircraft time: 21 hours, 6 cycles
- System (JASC): 2397 · Communications System Wiring
- Part: Coupler
- Part number: 9640453001
- Part serial: 06971
- Condition: Failed
- Location: Hf Antenna
- Stage of operation: UK
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT#1926, LGW-JFK. (ETOPS)  HF2 HAS CONTINOUS TUNING TONE WHEN ATTEMPTING TO TRANSMIT IT DOES TUNE AND SECAL WORKS BUT UNABLE TO TRANSMIT. REMOVED AND REPLACED HF ANTENNA COUPLER IAW AMM 23-11-36. OPS CHECK OK. MDDR CLEARED. MX-4 UPDATED. PLACARD REMOVED.
